# SDR CA100929001

- Difficulty date: July 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 1,334 hours
- Engine: Ge CF348E5
- System (JASC): 2620 · Extinguishing System
- Part: Pressure Switch
- Condition: Failed
- Location: Fire Bottle
- Component: Fire Bottle
- Component part number: 335000261
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED AN "ENG 1 AND ENG 2 FIRE EXT BOTTLE B FAIL" MESSAGE ON EICAS. THE TEMP COMPENSATED PRESSURE SWITCH ASSY ON THE FIRE BOTTLE FAILED THE OPS TEST.  SUSPECTED PRESSURE SWITCH ASSY TO BE CAUSE OF FAULT.  FIRE BOTTLE ASSY REPLACED.
